# SDR QXEA200500119

- Difficulty date: January 19, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 16,080 hours, 23,098 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810070101
- Part serial: 358PHS
- Condition: Leaking
- Location: Nr 2 Nacelle
- Part time: 16,080 hours, 23,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - DURING A MAINTENANCE WALKAROUND FUEL WAS FOUND LEAKING FROM THE SINGLE POINT REFUELING VALVE DRAIN HOLE.  THE AREA WAS INSPECTED AND THE REFUEL / DEFUEL ADAPTER WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND ALL WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
